Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am a 33 year old female. Living in UK. Two weeks ago I found out I had thrush and also had little bouts of vertigo for 2-3 days like I felt I was swaying a bit. To make matters worse I had fever too so I popped in a single dose of nise tablet. And for cold and cough I had 1 tablet each of wikoryl and ciplox. The following day after a couple of mins after I was out of bed I passed out. The NHS team came home checked my BP and sugar and said I was fine. Reason for collapse was excessive heat in the house and I was too rapped up in layers coz of fever. Had no medicines thereafter. Just used canesten pessary and cream for thrush as suggest by the doc. After 4-5 days my body started to recover. But now for the past 2 days I have again started to feel that I have this swaying sensation. I am unsure whether it is cause of the thrush. Please advise. I am feeling quite low cause of all this and is worrying me quite a lot. I have slight cold and a very light sore throat as well. The symptoms of thrush though less was thinking of taking a fluconazole 150 mg single dose. Could the thrush be reason for swaying or the cold or some other reason altogether? I remember earlier taking stemetil whilst in India. Am really confused. Just want to get normal asap and want the vertigo to vanish. Please Please help. Thanks

2 Doctors Answered
Hello Thrush is not the reason for vertigo And u can take stemetil 8 hourly
2 people found this helpful
It could be labyrinthine vertigo for which you were prescribed stemetil and I assume you were better. Restart the same bot on need to basis(whenever you have excessive swaying) and start tab cinnarizine 25 mg twice daily for a week. Avoid sudden jerky movements of the head.
2 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.